logo AFST

Feuilletages de 2-complexes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 619-638.
@article{AFST_2001_6_10_4_619_0,
     author = {Gautero, Fran\c{c}ois},
     title = {Feuilletages de $2$-complexes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {619--638},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 10},
     number = {4},
     year = {2001},
     doi = {10.5802/afst.1005},
     zbl = {1025.57009},
     mrnumber = {1944253},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1005/}
}
François Gautero. Feuilletages de $2$-complexes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 619-638. doi : 10.5802/afst.1005. https://afst.centre-mersenne.org/articles/10.5802/afst.1005/

[1] Casler (B.G.). - 'An imbedding theorem for connected 3-manifolds with boundary', Proceedings of the American Mathematical Society 16 (1965) 559-566. | MR 178473 | Zbl 0129.15801

[2] Gabai (D.). - 'Foliations and the topology of 3-manifolds I,II,III', Journal of differential Geometry 18 (1983) 445-503, 26 (1987) 461-478, 26 (1987) 479-536. | Zbl 0533.57013

[3] Gautero (F.). - 'Dynamical 2-complexes', Geometriae Dedicata 88 (2001), 283-319. | MR 1877221 | Zbl 1001.57006

[4] Ikeda (H.). - 'Acyclic fake surfaces', Topology 10 (1971) 9-36. | MR 326735 | Zbl 0214.50401

[5] Jaco (W.H.) and Shalen (P.B.). - 'Seifert fibered spaces in 3-manifolds' Memoirs of the American Mathematical Society (220) 21 (1979). | MR 539411 | Zbl 0415.57005

[6] Niatveev (S.V.). - 'Special spines of piecewise linear manifolds', Math. USSR Sbornik (2) 21 (1973). | Zbl 0289.57008

[7] Nielsen (J.). - 'Uber die Isomorphismen unendlicher Gruppen ohne Relation', Mathematische Annalen 79 (1919) 269-272. | JFM 46.0175.02

[8] Stallings (J.). - 'Topology of finite graphs', Inventiones Mathematicae (3) 71 (1983) 551-565. | MR 695906 | Zbl 0521.20013

[9] Whitehead (J.H.C.). - 'On certain sets of elements in a free group', Proc. London Math. Soc. 41 (1936) 48-56. | JFM 62.0079.04 | Zbl 0013.24801

[10] Whitehead (J.H.C.). - 'On equivalent sets of elements in a free group', Annals of Math. 37 (1936) 782-800. | MR 1503309 | Zbl 0015.24804

[11] Wright (P.). - 'Formal 3-deformations of 2-polyhedra', Proceedings of the American Mathematical Society 37 (1973) 305-308. | MR 331397 | Zbl 0253.57001